| Model Number |
N/A |
| Medical Device Problem Codes |
Unstable (1667); Noise, Audible (3273)
| Health Effect - Clinical Codes |
Fall (1848); Ambulation or Postural Difficulties (2544); Unequal Limb Length (4534)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-00871.Medical devices: unknown tibial insert catalog#: ni lot#: ni.Unknown tibial tray catalog#: ni lot#: ni.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient is experiencing limb length discrepancy, audible noise, and instability approximately four and a half years post implantation.The patient is scheduled for an upcoming revision.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, d1, d2, d4, e1, g3, g4, g6, h2, h3, h4, h6, and h10.H6 proposed component code: mechanical (g04) - femur.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.